# SDR REXA2022072001626

- Difficulty date: June 25, 2022
- Submitted: July 20, 2022
- Operation: Air carrier
- Aircraft: N602LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15151
- Aircraft time: 32,854 hours, 22,676 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Longeron
- Part number: SH670321034S
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON STRINGER 25R, FS344.00.	STGR 25R (LONGERON), FS333.00 - FS364 REPLACED IAW CRJ 900SRM'S #51-40-11-001-001-A01, #51-42-06-001-001-A01, & #51-42-21-001-001-A01.
